О числе моделей в L , ω 1 -теориях. II

Е.А. Палютин

Algebra i Logika (1977)

  • Volume: 16, Issue: 4, page 443-456
  • ISSN: 0373-9252

How to cite


Палютин, Е.А.. "О числе моделей в $L_{∞,ω_1}$-теориях. II." Algebra i Logika 16.4 (1977): 443-456. <http://eudml.org/doc/186979>.

author = {Палютин, Е.А.},
journal = {Algebra i Logika},
keywords = {isomorphism types of models; axiom of constructibility; categoricity},
language = {rus},
number = {4},
pages = {443-456},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {О числе моделей в $L_\{∞,ω_1\}$-теориях. II},
url = {http://eudml.org/doc/186979},
volume = {16},
year = {1977},

AU - Палютин, Е.А.
TI - О числе моделей в $L_{∞,ω_1}$-теориях. II
JO - Algebra i Logika
PY - 1977
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 16
IS - 4
SP - 443
EP - 456
LA - rus
KW - isomorphism types of models; axiom of constructibility; categoricity
UR - http://eudml.org/doc/186979
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.